# SDR AALA202202022053

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737*
- Aircraft serial: 30092
- Aircraft time: 58,406 hours, 24,688 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR ONLY OPENS WHEN HANDLE IS PULLED UP. REMOVED AND REPLACED FORWARD LAVATORY DOOR HANDLE AND LOCK ASSEMBLY PER CMM 25-45-46.
